Metric distribution results for sequences (q_n a)

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)195-206
JournalMathematica Slovaca
Volume52
Issue number2
Publication statusPublished - 2002

Cite this

Metric distribution results for sequences (q_n a). / Albrecher, Hansjörg.

In: Mathematica Slovaca, Vol. 52, No. 2, 2002, p. 195-206.

Research output: Contribution to journalArticleResearchpeer-review

@article{462d67f023e1429f9628ac81f9f45dba,
title = "Metric distribution results for sequences (q_n a)",
author = "Hansj{\"o}rg Albrecher",
year = "2002",
language = "English",
volume = "52",
pages = "195--206",
journal = "Mathematica Slovaca",
issn = "0139-9918",
publisher = "deGruyter",
number = "2",

}

TY - JOUR

T1 - Metric distribution results for sequences (q_n a)

AU - Albrecher, Hansjörg

PY - 2002

Y1 - 2002

M3 - Article

VL - 52

SP - 195

EP - 206

JO - Mathematica Slovaca

JF - Mathematica Slovaca

SN - 0139-9918

IS - 2

ER -